# SDR CALA2021061800888

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 69,912 hours, 24,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SKIN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED AND BULGED AT THE LAVATORY BLOWER EXHAUST PORT. CORROSION IS ON INNER SKIN THAT IS SANDWICHED BETWEEN EXHAUST PORT   NEEDS DISSASEMBLE FOR REWORK REMOVED AFT CARGO WASTE TANK PANELS 141SW, 141QW, 141PW AND 141 MW TO FACILITATE MAINTENANCE. LEVEL SENSOR ON ORDER AND SLEEVE COUPLING ON ORDER DUE TO DAMAGE .REF. AMM 38-32-07-000-801 ASSISTED IN REMOVING WASTE TANK , PLACED FWD WASTE TANK POINT REPAIRING PER SRM 53-70-01-2R- 3 REPAIR 3 PERFORMED STEPS OF PARA 4 STEP A THRU  D INSPECTED STEP A TO D OF SRM B737 53-70-01 REPAIR 3 OK TO CONTINUE. PERFORMED STEP E OF B737 SRM 53-70-01 REPAIR 3 NO CRACK NOTED REF 737 NDT PART 6 , 51-00-00 PROCEDURE 23 OK TO CONTINUE. PERFORMED INSURANCE CUT PER SRM 53-70-01-2R- 3 REPAIR 3 PARA  4 STEP F AS .071 2024T3 P.O.# 1055025 AND THE -3 FILLER AS .125 2024T3 P.O.#6498447  PER SRM 53-70-01-2R-3 REPAIR 3 PARA 4 K(1) TABLE 201 VERIFIED -1 DOUBLER AS .063 2024T3 P.O. # 5417019 , -2 TRIPLER VERIFIED INSURANCE CUT OUT AND ID MATERIAL FOR REPAIR PARTS. PERFORMED STEPS G,H,I AND J OF B737 SRM 53-70-01-2R-3 REPAIR 3, CONTINUE. NDT PART 6, 51-00-00 PROCEDURE 16, NO DAMAGE NOTED OK TO REF. SOPM 20-20-03, 737 NDT PART 6, 53-30-00 PROCEDURE 4 AND 737 STEPS L THRU 0 OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER TO ALL REPAIR PARTS AND FUSELAGE FABRICATED ALL REPAIR PART PER SRM 53-70-01-R2-3 REPAIR 3 PARA 4 FABRICATED ALL REPAIR PARTS PER SRM 53-70-01-2R-3 REPAIR 3 PARA ALL REPAIR PARTS AND FUSELAGE 4 STEP L THRU O O.K. TO APPLY
